# SDR FDEA201407191868

- Difficulty date: July 19, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 88,293 hours, 33,401 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34307
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF FUSELAGE HAS A DENT AT BS 1495 BETWEEN STRINGER 24R & 25R.  CUT OUT DAMAGED SKIN, FABRICATED DOUBLER AND INSTALLED REPAIR DOUBLER AT BS 1495   BETWEEN STR 24R - 25R IAW B757 SRM 53-00-01 REPAIR 16, 51-40-02, 51-20-01 & 51-40-08.
